MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES PDT ULTRAPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES PDT ULTRAPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/562/000
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the guide wire would not fit through the access needle with any possibility.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Health effects and evaluation codes: updated.Email is: regulatory.Responses@icumed.Com.No product or photos were returned therefore no device analysis could be completed.It is possible that the customer tried to insert guidewire directly into needle which is not correct per the instructions for use (ifu).Unfortunately, without the sample we are not able to determine true root cause of this issue.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PORTEX TUBES PDT ULTRAPERC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
NULL
olomoucka 306
hranice 1, mesto 753 0 1
EZ   753 01
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16548089
Report Number3012307300-2023-02532
Device Sequence Number14963247
Product Code JOH
UDI-Device Identifier15019315106750
UDI-Public15019315106750
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model Number100/562/000
Device Catalogue Number100/562/000CZ
Device Lot Number4183960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown